# SDR MALA000193

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED ON CWP THEN EXTINGUISHED SEVERAL TIMES WHILE PARKED.   MAINTENANCE REMOVED & CLEANED FWD & AFT CARGO SMOKE DETECTORS,  REINSTALLED DETECTORS.  GROUND TEST COMPLETED AND FOUND SERVICABLE.
